MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SILICONE HANDLE QUICK COUPLING/SHORT; MISC ORTHO SURGICAL INSTR

OBERDORF SYNTHES PRODUKTIONS GMBH SILICONE HANDLE QUICK COUPLING/SHORT; MISC ORTHO SURGICAL INSTR
Catalog Number 03.111.013
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: device is not distributed in the united states, but is similar to device marketed in the usa.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot part: 03.111.013 lot: 2629301 manufacturing site: bettlach release to warehouse date: aug 19, 2010 a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that the silicone handle was broken.Cause was unknown.There are no surgical procedure or patient involvement.This report is for 1 of 1 for (b)(4).

Brand Name
SILICONE HANDLE QUICK COUPLING/SHORT
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9261551
Report Number8030965-2019-69871
Device Sequence Number19470253
Product Code LXH
UDI-Device Identifier07611819373334
UDI-Public(01)07611819373334
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.111.013
Device Lot Number2629301
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2019
Initial Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1